MENU

You are here

Publications

Export 92 results:
Filters: First Letter Of Last Name is C  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Crismale V. Globally stable quasi static evolution for strain gradient plasticity coupled with damage.; 2015.
Crismale V. Globally stable quasistatic evolution for a coupled elastoplastic-damage model. SISSA; 2014. Available from: http://hdl.handle.net/1963/7324
Crismale V. Some results on quasistatic evolution problems for unidirectional processes. 2016 .
Crismale V, Lazzaroni G, Orlando G. Cohesive fracture with irreversibility: quasistatic evolution for a model subject to fatigue. SISSA; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35205
Crismale V, Lazzaroni G. Viscous approximation of quasistatic evolutions for a coupled elastoplastic-damage model. SISSA; 2015.
Crismale V, Lazzaroni G. Quasistatic crack growth based on viscous approximation: a model with branching and kinking.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35193
Crasta G, Piccoli B. Viscosity solutions and uniquenessfor systems of inhomogeneous balance laws. Discrete Contin. Dynam. Systems 3 (1997), no. 4, 477--5 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/969
Cotti G, Dubrovin B, Guzzetti D. Local moduli of semisimple Frobenius coalescent structures. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35304
Cotti G, Dubrovin B, Guzzetti D. Isomonodromy Deformations at an Irregular Singularity with Coalescing Eigenvalues.; 2017. Available from: http://preprints.sissa.it/handle/1963/35289
Correggi M, Dell'Antonio G. Rotating Singular Perturbations of the Laplacian. Ann. Henri Poincare 5 (2004) 773-808 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2945
Correggi M, Dell'Antonio G, Figari R, Mantile A. Ionization for Three Dimensional Time-dependent Point Interactions. Comm. Math. Phys. 257 (2005) 169-192 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2297
Correggi M, Dell'Antonio G. Decay of a bound state under a time-periodic perturbation: a toy case. J. Phys. A 38 (2005) 4769-4781 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2298
Correggi M, Morchio G. Quantum mechanics and stochastic mechanics for compatible observables at different times. Ann.Physics 296 (2002), no.2, 371 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1577
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. A class of Hamiltonians for a three-particle fermionic system at unitarity.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34469
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. Stability for a System of N Fermions Plus a Different Particle with Zero-Range Interactions. Rev. Math. Phys. 24 (2012), 1250017 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6069
Correggi M. Time-dependent singular interactions. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/5310
Conti S, DeSimone A, Mueller S. Self-similar folding patterns and energy scaling in compressed elastic sheets. Comput. Methods Appl. Mech. Engrg. 194 (2005) 2534-2549 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3000
Conti R, Madabhushi GSP, Viggiani GMB. On the behaviour of flexible retaining walls under seismic actions. Geotechnique, Volume 62, Issue 12, December 2012, Pages 1081-1094 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6933
Conti R, F. D'Arezzo B, Viggiani GMB. Some remarks on the seismic behaviour of embedded cantilevered retaining walls. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35073
Conti R, de Sanctis L, Viggiani GMB. Numerical modelling of installation effects for diaphragm walls in sand. Acta Geotechnica, Volume 7, Issue 3, September 2012, Pages 219-237 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6934
Coclite GM, Georgiev V. Solitary waves for Maxwell Schrodinger equations. Electron. J. Differential Equations (2004) 94 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1582
Coclite GM. An interior estimate for a nonlinear parabolic equation. J.Math.Anal.Appl. 284 (2003) no.1, 49 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1622
Coclite GM. A multiplicity result for the Schrodinger-Maxwell equations with negative potential. Ann. Pol. Math. 79 (2002) 21-30 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3053
Coclite GM, Piccoli B, Garavello M. Traffic flow on a road network. SIAM J. Math. Anal. 36 (2005) 1862-1886 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1584
Coclite GM, Risebro NH. Viscosity solutions of Hamilton-Jacobi equations with discontinuous coefficients. J. Hyperbolic Differ. Equ. 4 (2007) 771-795 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2907

Pages

Sign in